# SDR JR2R2023030979

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 17,953 hours, 10,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 17060287002
- Condition: Corroded
- Location: Zone 200
- Part time: 17,953 hours, 10,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBD FLOOR SUPPORT ANGLE AT RBL10 FROM FR90 TO FR91 CORRODED
